# SDR CALA2020111301262

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7V3
- Aircraft serial: 30464
- Aircraft time: 56,974 hours, 21,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD071701100
- Part serial: 253205
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER WING BATTERY PACK M1668 INOPERABLE SPT 7002757.
